Review: could Diazepam cause Weight gain (Weight increased)?
Summary: Weight gain is found among people who take Diazepam, especially for people who are female, 40-49 old, have been taking the drug for < 1 month, also take medication Paxil, and have Depression.
We study 31,726 people who have side effects while taking Diazepam from FDA and social media. Among them, 758 have Weight gain. Find out below who they are, when they have Weight gain and more.
You are not alone: join a mobile support group for people who take Diazepam and have Weight gain >>>
Diazepam has active ingredients of diazepam. It is often used in stress and anxiety. (latest outcomes from 32,959 Diazepam users)
Weight gain has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol. (latest reports from 76,592 Weight gain patients)
On Feb, 11, 2015: 31,710 people reported to have side effects when taking Diazepam. Among them, 758 people (2.39%) have Weight Gain.
Time on Diazepam when people have Weight gain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Weight gain||63.83%||19.15%||4.26%||4.26%||4.26%||4.26%||0.00% |
Gender of people who have Weight gain when taking Diazepam * :
|Weight gain||69.08%||30.92% |
Age of people who have Weight gain when taking Diazepam * :
|Weight gain||0.00%||0.29%||5.59%||8.74%||12.46%||40.26%||18.19%||14.47% |
Severity of Weight gain when taking Diazepam ** :
|least||moderate||severe||most severe |
|Weight gain||10.00%||50.00%||30.00%||10.00% |
How people recovered from Weight gain ** :
|while on the drug||after off the drug||not yet |
|Weight gain||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Depression (170 people, 22.43%)
- Pain (113 people, 14.91%)
- Hypertension (91 people, 12.01%)
- Anxiety (85 people, 11.21%)
- Smoking cessation therapy (68 people, 8.97%)
Top co-used drugs for these people * :
- Paxil (95 people, 12.53%)
- Neurontin (81 people, 10.69%)
- Chantix (73 people, 9.63%)
- Furosemide (71 people, 9.37%)
- Clonazepam (71 people, 9.37%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of diazepam and weight gain on
Do you have Weight Gain while taking Diazepam?
You are not alone! Join a mobile support group:
- support group for people who take Diazepam and have Weight Gain
- support group for people who take Diazepam
- support group for people who have Weight Gain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does clonazapam cause tinnitus or ringing in the ears?
Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
- Can daizapam, welburtrin, simvastavin and oxycodone be taken at the same time and cause reactions. (1 answer)
I have been taking these four drugs for four weeks and I am really cranky honory and have a bad temper when I am usually laid back and calm.
- How do i change the drugs listed for me?
sleep disorders, disorientation, trouble concentrating
- Are an increase in appetite & tiredness side effects of the birth control tri-sprintec?
In the past I have taken the birth control Ortho Tri-Cyclen Lo and have never had any problems. I just switched to the generic brand, Tri-sprintec. I have now officially been taking Tri-Sprintec for 2 months. I recently started to notice that my appetite has increased and I've been eating A LOT more than normal; I have definitely started to gain weight. I also have been a lot more tired than usual.
- Bisoprolol ,ive gained 56 pounds
i had a triple by pass,and was prescribed bisoprolol.since taking it i have gained 4 stones in weight ,ive tried diets ,exercise nothing takes the weight off ,should i stop the tablets.
More questions for: Diazepam, Weight gain
You may be interested at these reviews (Write a review):
- Complera weight gain
Switched from Atripla to Complera about 4 months ago due to neuronal toxicity. Started Complera and gained over twenty pounds in a month and continue to gain. I have always been thin with a very high metabolism. Now I have to watch ever single thing I eat.
- Terbinafine hydrochloride
I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Crazy feelings with interesting things
I am not tired but i can not keep my eyes open.I guess my Brain is tired, not my body. I can not focus on anything for a long period of time and when I try my eyes force close. I begin to hear voices and talk to people who are not present. I am scared so I stopped the meds slowly. Have not taken it in 36 hours and this morning I am still feeling this way.I am also on 4mg's of suboxone perscribed 3 times a day but I dont always take the 3rd one.
- Heavy sweating during sleep
Pain killers like Tylenol 3, vicodin 20 years, Valium and Soma 12 years. Sweat heavy during sleep.
More reviews for: Diazepam, Weight gain
Comments from related studies:
From this study (5 months ago):
Have gained 40+ pounds in 8months! Very little movement causes Severe head & face sweating & shortness of breath. Face gets heated & red for no reason while at rest.
From this study (10 months ago):
From this study (1 year ago):
Increase in breast size since taking yaz.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.